Home | Contact | Sitemap | Privacy Policy | Terms and conditions
User Name
Password
Citalopram / Celexa This forum has posts about Citalopram
Reply
 
Thread Tools Display Modes
  #1  
Old 15-02-07, 11:36
mandie's Avatar
mandie mandie is offline
Senior Member
 
Join Date: Aug 2005
Location: , , United Kingdom.
Posts: 1,355
FORGOT TO TAKE CITALOPRAM FOR FEW DAYS FEEL AWFUL

Hi

A couple of months ago i reduced my citalopram from 10mg to 5mg. Iv been doing really well just having an odd panic day.

Today at work i feel light headed, dizzy panicky and sick. Iv just realised i have forgotten to take my tablets for 2/3 days.

Could not taking these tablets really make me feel like this. I would of though being on such a low dose now wouldnt really make me feel like this.

It doesnt help that one of the women where i work said i looked vey tired today and asked if i was ok. I was until she mentioned it.

I feel like this anxiety is never truely going to go away.

I feel very tearful as well, iv gone upstairs at work and into a room on my own because i feel like im gonna start crying.

love mandie x
Reply With Quote
  #2  
Old 15-02-07, 12:34
hogwarts's Avatar
hogwarts hogwarts is offline
Junior Member
 
Join Date: Jan 2007
Location: , , United Kingdom.
Posts: 113
Oh Mandy try and be calm breath deep its not nice when all you want to do is cry i am the same some days i am fine most of the time i can just sit there and cry and yes blokes do cry.

((((((((((((( hug for you)))))))))))))

Gareth.
Reply With Quote
  #3  
Old 15-02-07, 12:44
mandie's Avatar
mandie mandie is offline
Senior Member
 
Join Date: Aug 2005
Location: , , United Kingdom.
Posts: 1,355
Thank you Gareth

Iv managed to calm down a bit and tell myself it will pass.

I do have alot of things going on at the moment so maybe the anxiety has just crept up on me again.

I was burgled about a month ago and i also have a few money worries

Maybe i should consider increading my dose just for a while.

love mandie x
Reply With Quote
  #4  
Old 15-02-07, 13:10
hogwarts's Avatar
hogwarts hogwarts is offline
Junior Member
 
Join Date: Jan 2007
Location: , , United Kingdom.
Posts: 113
You being burgled wont help you feeling low i hope the police the bxxxxxds who did it and chopped there fingers off cus thats what i would do to them. And as for the money worries your heath is more important than cash i was like this a few months ago and i said bxxxs to it money doesn't bother me anymore. Feel free if you want to PM me anytime for a chat.[^][^][^]

Gareth xxxx
Reply With Quote
  #5  
Old 15-02-07, 13:16
happyone's Avatar
happyone happyone is offline
Senior Member
 
Join Date: Nov 2006
Location: , , United Kingdom.
Posts: 2,609
Forgetting your citalopram can do this to you. Recently I came off mine without reducing, not a course of action I'd recommend. I was given information to let me know what I could expect. On this information, it said even missing a dose or two could create these not nice feelings and the way to get rid of it is by taking your dose of citalopram whenever you can.
It sounds like you have a lot going on. Is it a wise time to be stopping?
happyone
xx

"Just for today I will not worry. Just for today I will not anger" Dr Usui, founder of Reiki
Reply With Quote
  #6  
Old 15-02-07, 13:33
mandie's Avatar
mandie mandie is offline
Senior Member
 
Join Date: Aug 2005
Location: , , United Kingdom.
Posts: 1,355
Iv been feeling so well that about 3 months ago i went from 10mg to 5mg

After the burglary a month ago i felt ok apart from feeling a bit nervous at night.

Then the last week i can feel my anxiety creeping back.

Maybe i would feel better going back on 10mg just for a while, or maybe i should just wait and see if it was the missed tablets making me feel like this.

love mandie x
Reply With Quote
  #7  
Old 15-02-07, 21:37
happyone's Avatar
happyone happyone is offline
Senior Member
 
Join Date: Nov 2006
Location: , , United Kingdom.
Posts: 2,609
Are you able to visit or call your doc for advice? It could be either of those things causing your anxiety, or a combination of both. I certainly think missing a few tablets could have some effect. Maybe in a couple of days once they are back in your system ,you will be ok.
Happyone
x

"Just for today I will not worry. Just for today I will not anger" Dr Usui, founder of Reiki
Reply With Quote
  #8  
Old 16-02-07, 22:48
KOKO23CAT KOKO23CAT is offline
Junior Member
 
Join Date: Jun 2006
Location: , , United Kingdom.
Posts: 156
if is only a few days will only take a about a day to get back in your system so don't worry too much x x x x x

koko

''my life is full of catastrophies, most of which never happened''
Reply With Quote
  #9  
Old 17-02-07, 01:16
mandie's Avatar
mandie mandie is offline
Senior Member
 
Join Date: Aug 2005
Location: , , United Kingdom.
Posts: 1,355
thank you for your replies

i feel so much better today.

mandie x
Reply With Quote
  #10  
Old 20-02-07, 11:22
Chopper Chopper is offline
Junior Member
 
Join Date: Nov 2006
Location: , , United Kingdom.
Posts: 207
Re: FORGOT TO TAKE CITALOPRAM FOR FEW DAYS FEEL AWFUL

Mandie,

Sage advice there from Happyone and Koko23cat, and compassionate words from Gareth too.

All I'd add is that the tablets have a 'half life' (like a nuclear isotope) where the, for want of a better expression, residue of prolonged use remains in your system for some time. so missing one day isn't going to create a problem, but missing two might make you feel worse, missing three would definitely be like going cold turkey(not the best phrase coming from someone in Bernard Matthews territory!).

If there are traumas in your life don't be afraid to revert to a slightly higher dosage for a while.

I found using 40mg one day and 30mg the next worked for me for some time, perhaps 10mg and 5mg on alternate days might work for you?
__________________
Happiness and light to all,
\'Chopper\'

Let us pray to Him who holds Life’s issues in his hands—
Him who formed the mighty globe, with all its thousand lands;
Girding them with seas and moutains, rivers deep, and strands,
To case a look of pity upon Kathleen-Ni-Houlahan!

James Clarence Mangan 1803 - 1849
Reply With Quote
Reply

Tags
awful, citalopram, days, feel, forgot


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Feel Awful! ruth76 Panic / Panic Attacks 2 24-02-07 17:14
FORGOT TO TAKE CITALOPRAM LAST NIGHT mandie Citalopram / Celexa 3 09-05-06 01:01
FEEL AWFUL katyfitz General Anxiety 3 18-04-06 11:52
Hi I'm new. can you really feel this awful? GillT General Anxiety 2 16-04-06 19:10
Feel Really Really Awful!! andrewjdavid2005 Symptoms 12 20-06-05 14:47


Powered by vBulletin® Version 3.8.4
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.